| Model Number |
QUANTUM 4FRONT |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Injury (2348)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The "date of event" was not provided.The device has not been made available for evaluation at this time.Should the device or further information become available, a follow-up report will then be issued.
Event or Problem Description
Alleges device malfunctioned and stopped, causing consumer to fall forward and hit her head on a cabinet.
Additional Manufacturer Narrative
The provider evaluated and repaired the device in the field.The unit is working properly.
Event or Problem Description
Alleges device malfunctioned and stopped causing consumer to fall forward and hit her head on a cabinet.